# SDR DHL9880326C

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT WING T/E FLAP WELL LOWER AREA AT STA 178.  FOUND CRACK ON ANGLE SUPPORT INBOARD AREA NEXT TO FAIRING CUTOUT.  REMOVED AND FABRICATED NEW ANGLE PER SRM 51-1-21.  N/R 1022.
